# SDR 9JLA2019021316336

- Difficulty date: December 8, 2018
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N359V
- Make and model: Cndair CL6002B16
- Aircraft serial: 5349
- Aircraft time: 9,667 hours, 5,349 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: HA4A039
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT THE AC ESS BUS CAUTION MESSAGE ILLUMINATED IN FLIGHT. TROUBLESHOOTING DETERMINED THE CENTRAL BUS RELAY P/N HA4A039 AND VOLTAGE SENSOR RELAY B0804074-001 TO BE DEFECTIVE. INSTALLED NEW RELAYS. FUNCTIONAL CHECKS SATISFACTORY.
